# SDR COMA0260459

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 15,839 hours, 14,777 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5273 FLAPS FAILED AT 45 DEGREES AFTER LANDING.RESET THE FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
